A DIRECT APPROACH TO THE GI/G/1 QUEUING SYSTEM WITH FINITE-CAPACITY

Autor(en): STADJE, W 
Stichwörter: Business & Economics; Management; Operations Research & Management Science
Erscheinungsdatum: 1993
Herausgeber: OPERATIONS RESEARCH SOC AMER
Journal: OPERATIONS RESEARCH
Volumen: 41
Ausgabe: 3
Startseite: 600
Seitenende: 607
Zusammenfassung: 
For the GI/G/1 queue with finite capacity we derive the time-dependent distributions of the number of customers in the system and of the duration of a busy period and a busy cycle under an arbitrary initial condition at time zero.
ISSN: 0030364X
DOI: 10.1287/opre.41.3.600

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric